# SDR 97UAL900452

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59193
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS INOPERATIVE ROWS 17AB TO 20AB.  *S/D*  REPLACED LEAD CABLE, OPERATIONS CHECK NORMAL.
